Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 216, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2008, 4:44 AM EDT for 4 counties in Georgia. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2008, 4:44 AM EDT (08:44 UTC)
- Expired
- May 11, 2008, 5:30 AM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Clayton County, GA, DeKalb County, GA, Henry County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 42 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 5:00 AM EDT | HAIL 1.75 | 5 Ne Morrow, GA | |
| May 11, 5:10 AM EDT | TORNADO 2 | 5 Ne Morrow, GA | EF2 TOUCHDOWN JUST EAST OF I-675.APPROXIMATELY 100 YARDS WIDE. 1 HOME WITH 2ND FLOOR TAKEN OFF. MANY HOMES WITH DAMAGE IN ELLENWOOD. |
| May 11, 5:15 AM EDT | TSTM WND DMG | 4 S Panthersville, GA | ONE POWER LINE WAS DOWN ALONG RAINBOW DRIVE. |
| May 11, 5:17 AM EDT | TORNADO 2 | 4 Ne Morrow, GA | AN EF2 TORNADO WITH WINDS UP TO 130 MPH TOUCHED DOWN JUST EAST OF I-675 CAUSING SIGNIFICANT DAMAGE OVER A 2.5 SQ MILE AREA TO THE ELLENWOOD COMMUNITY. 188 PRIVATE DWELLINGS WERE DAMAGED...53 ARE UNINHABITABLE. 500 RESIDENTS WERE DISPLACED. THE TORNADO CONTINUE |
| May 11, 5:20 AM EDT | TSTM WND DMG | 3 E Morrow, GA | NUMEROUS TREES ARE DOWN ALONG REX ROAD BETWEEN HOMESTEAD AND STAGECOACH ROADS EAST OF MORROW. |
| May 11, 5:40 AM EDT | TSTM WND DMG | Conyers, GA | 10 TO 20 TREES DOWN AND POWER LINES DOWN NEAR HIGHWAY 212 AND OGLESBY BRIDGE RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 10:06 PM EDT | Tornado Watch | SPC | 7 hr |
| May 11, 2:37 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.7 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1834 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 11.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 110844
SVRFFC
GAC063-089-151-247-110930-
/O.NEW.KFFC.SV.W.0216.080511T0844Z-080511T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 AM EDT SUN MAY 11 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
DEKALB COUNTY IN NORTH CENTRAL GEORGIA
NORTH CENTRAL HENRY COUNTY IN NORTH CENTRAL GEORGIA
WESTERN ROCKDALE COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 530 AM EDT
* AT 441 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS UP TO 70
MPH. THIS STORM WAS LOCATED 12 MILES WEST OF ATLANTA
HARTSFIELD-JACKSON AIRPORT...MOVING EAST AT 52 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RIVERDALE...FOREST PARK...MORROW...LAKE CITY...CONLEY...GRESHAM
PARK...DRUID HILLS...NORTH DRUID HILLS...NORTH ATLANTA...DECATUR...
PANTHERSVILLE...NORTH DECATUR...CANDLER-MCAFEE...AVONDALE
ESTATES...BELVEDERE PARK...SCOTTDALE...CLARKSTON...TUCKER...PINE
LAKE...PANOLA MOUNTAIN STATE PARK...STONE MOUNTAIN...REDAN...
LITHONIA...LAKEVIEW ESTATES AND CONYERS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SUNDAY MORNING
FOR GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3356 8446 3364 8446 3364 8436 3366 8434
3388 8433 3388 8420 3375 8403 3357 8399
3355 8403 3354 8443
TIME...MOT...LOC 0844Z 262DEG 45KT 3363 8461
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:50 AM EDT, 54 minutes earlier.
Area forecast discussion, May 11, 3:50 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 350 AM EDT SUN MAY 11 2008 .SHORT TERM /TODAY THROUGH TUESDAY/... STRONG LOW PRESSURE SYSTEM PROGD TO LIFT ACROSS THE OHIO VALLEY REGION TODAY...PULLING A COLD FRONT ACROSS THE SOUTHEAST U.S. FRONT PROGD TO PUSH INTO EXTREME NORTHWEST GEORGIA BY 12Z THIS MORNING ...NEARING AN ATL TO AHN LINE BY NOON...THEN MOVING OUT OF THE COUNTY WARNING AREA BY DAYS END. WITH WIDESPREAD SHOWERS/TSTORMS (SOME STORMS SEVERE) ALONG AND AHEAD OF THE FRONT...WILL GO WITH LIKELY TO CATEGORICAL POPS MOST AREAS THIS MORNING...THEN TAPERING POPS OFF FROM THE NORTHWEST DURING THE AFTERNOON WITH THE HIGHEST POPS ACROSS SOUTHEAST SECTIONS. WINDS LOOK TO PICK UP QUITE A BIT BEHIND THE FRONT THIS AFTERNOON AND WILL ISSUE WIND ADVISORY FOR AFTERNOON INTO THIS EVENING FOR MUCH OF THE AREA. FRONT CONTINUES TO PUSH ACROSS SOUTH GEORGIA TONIGHT BUT MODELS MAINTAIN SOME DEEPER MOISTURE ACROSS THE EXTREME NORTH IN WRAP- AROUND. WILL CARRY SLIGHT CHANCE POPS MAINLY IN THE MOUNTAINS TO COVER ANY LINGERING SHOWERS. LOW PRESSURE SYSTEM CONTINUES TO MOVE UP ACROSS THE NEW ENGLAND STATES MONDAY AS HIGH PRESSURE BUILDS EAST FROM TEXAS. COOLER AIRMASS SETTLE IN OVER THE STATE MONDAY WITH HIGHS RUNNING SOME 5 TO 10 DEGREES BELOW NORMAL. DRY FORECAST CONTINUES TUESDAY AS SURFACE HIGH MOVES ACROSS THE STATE WITH TEMPERATURES RETURNING BACK TO MORE NORMAL LEVELS. .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... EXTENDED PROGS SIMILAR WITH HIGH PRESSURE BEGINNING TO SHIFT OFF THE SOUTHEAST COAST TUESDAY NIGHT AS THE NEXT STORM SYSTEM PUSHES ACROSS THE CENTRAL U.S. LATEST GFS RUN SHOW DEEPER MOISTURE SPREADING INTO NORTH GEORGIA WEDNESDAY AS A WEAK IMPULSE SKIRTS ACROSS THE TENNESSEE VALLEY. FRONT PUSHES INTO NORTH GEORGIA WEDNESDAY NIGHT THEN APPEAR TO BECOME STATIONARY ACROSS THE AREA INTO FRIDAY AS SERIES OF WEAK IMPULSES MOVE ACROSS THE SOUTHEAST. UNSETTLED WEATHER LOOK TO CONTINUE UNTIL FRONT PUSHES SOUTH OF THE COUNTY WARNING AREA SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 77 50 74 47 77 / 80 5 0 5 5 ATLANTA 77 51 71 51 79 / 70 5 0 5 5 BLAIRSVILLE 68 46 67 41 75 / 80 20 10 5 5 CARTERSVILLE 74 47 72 44 78 / 60 10 5 5 5 COLUMBUS 83 57 78 51 85 / 70 0 0 5 5 GAINESVILLE 77 51 71 49 76 / 80 20 10 5 5 MACON 84 49 79 47 82 / 70 0 0 5 5 ROME 74 49 78 46 82 / 50 10 5 5 5 PEACHTREE CITY 77 47 73 43 81 / 70 0 0 5 5 VIDALIA 84 53 79 50 81 / 80 0 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO MIDNIGHT EDT TONIGHT FOR MUCH OF NORTH AND CENTRAL GEORGIA. && 49
Hazardous weather outlook, May 11, 3:00 AM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 AM EDT SUN MAY 11 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 300 AM EDT SUN MAY 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...EARLY THIS MORNING SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED THROUGH 6 AM THIS MORNING ACROSS NORTH AND CENTRAL GEORGIA AND WILL LIKELY CONTINUE INTO THE AFTERNOON. .SYNOPSIS... A STRONG WARM FRONT WAS LOCATED THIS MORNING FROM NEAR CARROLLTON TO GRIFFIN TO MILLEDGEVILLE TO LOUISVILLE AND WAS MOVING SLOWLY NORTH. STRONG TO SEVERE THUNDERSTORMS WERE DEVELOPING PARALLEL AND JUST NORTH OF THE WARM FRONT. A COLD FRONT LOCATED IN ALABAMA WILL MOVE EAST INTO GEORGIA LATER THIS MORNING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE LARGE HAIL. DAMAGING WINDS AND ISOLATED TORNADOES ARE ALSO POSSIBLE IF STORMS CAN TAP THE LOWEST LEVELS OF THE ATMOSPHERE. .DISCUSSION... INSTABILITY WILL INCREASE AS THE WARM FRONT LIFTS NORTH. MOST UNSTABLE CAPE VALUES WILL RANGE FROM 800 TO 1500 NORTH OF THE WARM FRONT WITH MIXED LAYER CAPE VALUES FROM 1000 TO 2000 ALONG AND SOUTH OF THE WARM FRONT. VERTICAL WIND SHEAR WILL BE MODERATE TO STRONG NORTH OF THE WARM FRONT IF STORMS CAN TAP THE BOUNDARY LAYER WINDS. THIS WILL NOT BE LIKELY THIS TIME OF DAY. ALONG AND SOUTH OF THE WARM FRONT...VERTICAL WIND SHEAR WILL STILL REMAIN MODERATELY STRONG WITH 0 TO 3 KILOMETER HELICITY VALUES OF AROUND 75 TO 150. INITIALLY ELEVATED STRONG STORMS IN NORTH GEORGIA WILL PRODUCE LARGE HAIL. HOWEVER...IF STORMS CAN TAP INTO THE BOUNDARY LAYER AND SUFFICIENT INSTABILITY EXISTS...THERE WILL BE A THREAT OF DAMAGING WINDS AS WELL AS ISOLATED TORNADOES. THIS WILL BE MOST LIKELY ACROSS AREAS ALONG AND SOUTH OF THE WARM FRONT...GENERALLY SOUTH OF A CEDARTOWN TO ATLANTA TO CRAWFORDVILLE LINE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE STORMS THIS MORNING WILL PERSIST INTO SUNDAY AFTERNOON AS THE COLD FRONT MOVES EAST INTO CENTRAL GEORGIA. THE THREAT FOR LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL PERSIST AS THE ATMOSPHERE BECOMES MORE UNSTABLE. THUNDERSTORMS WILL ALSO BE POSSIBLE ON WEDNESDAY...THURSDAY AND EARLY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THIS THIS MORNING ACROSS NORTH AND CENTRAL GEORGIA AND AGAIN FOR THIS AFTERNOON MAINLY ACROSS CENTRAL GEORGIA AS THE COLD FRONT MOVES EAST.
In the hours before
Local storm report, May 11, 2:49 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 AM HAIL EAST POINT 33.67N 84.47W
05/11/2008 E0.75 INCH FULTON GA PUBLIC
&&
RABLocal storm report, May 11, 2:58 AM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM HAIL 6 S CONYERS 33.58N 84.01W
05/11/2008 E0.75 INCH ROCKDALE GA COUNTY OFFICIAL
&&
RABSpecial weather statement, May 11, 2:59 AM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 259 AM EDT SUN MAY 11 2008 GAZ034-047-110730- 259 AM EDT SUN MAY 11 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN WALTON AND GWINNETT COUNTIES UNTIL 330 AM EDT... AT 258 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM LILBURN TO SOCIAL CIRCLE...MOVING NORTHEAST AT 37 MPH. THESE STORMS HAVE WEAKENED TO BELOW SEVERE LIMITS...BUT ARE STILL CAPABLE OF PRODUCING PEA SIZED HAIL AND GUSTY WINDS UP TO 40 MPH. IF THEY REINTENSIFY...WARNINGS MAY BE REISSUED. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, May 11, 3:41 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM HAIL GOOD HOPE 33.78N 83.61W
05/11/2008 E1.00 INCH WALTON GA PUBLIC
&&
RABSpecial weather statement, May 11, 4:07 AM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 407 AM EDT SUN MAY 11 2008 GAZ030>032-042>044-053-110830- 407 AM EDT SUN MAY 11 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN COWETA... DOUGLAS...CARROLL...PAULDING...POLK...COBB AND FULTON COUNTIES UNTIL 430 AM EDT... AT 404 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ROCKMART TO 9 MILES SOUTHWEST OF GRANTVILLE...MOVING EAST AT 45 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS COWETA... DOUGLAS...CARROLL...PAULDING...POLK...COBB AND FULTON COUNTIES THROUGH 430 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE YORKVILLE...VAN WERT...HANNAH...HANDY...FAIRPLAY... WHITESBURG...VILLA RICA...ROCKMART...ARAGON...BRASWELL...WINSTON... STEPHENS CROSSROADS...SARGENT...ROSCOE AND NEW GEORGIA. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, May 11, 4:29 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TORNADO 2 NE LA GRANGE 33.06N 85.01W
05/11/2008 TROUP GA COUNTY OFFICIAL
POSSIBLE TORNADO DAMAGED OR DESTROYED AT LEAST 2 HOMES ON
400 BLOCK OF HINES ROAD AND ON WILLOWOOD ROAD.
&&
SNELSONThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:13 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 31 min |
| May 10, 9:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 44 min |
| May 10, 9:59 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| May 10, 10:24 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 51 min |
| May 10, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Wheeler | 43 min |
| May 11, 2:08 AM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 41 min |
| May 11, 2:22 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 38 min |
| May 11, 2:33 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 42 min |
| May 11, 2:50 AM EDT | Severe Thunderstorm Warning | FFC | White | 25 min |
| May 11, 3:06 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Oconee, Walton | 39 min |
| May 11, 3:07 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 53 min |
| May 11, 3:32 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 43 min |
| May 11, 3:33 AM EDT | Tornado Warning | FFC | Troup | 42 min |
| May 11, 4:01 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 44 min |
| May 11, 4:09 AM EDT | Severe Thunderstorm Warning | FFC | Carroll | 36 min |
| May 11, 4:14 AM EDT | Tornado Warning | FFC | Meriwether, Troup | 46 min |
| May 11, 4:21 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 54 min |
| May 11, 4:25 AM EDT | Tornado Warning | FFC | Carroll, Douglas, Fulton | 50 min |
| May 11, 4:31 AM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 35 hr |
| May 11, 4:52 AM EDT | Tornado Warning | FFC | Clayton, DeKalb, Fulton, Henry | 53 min |
| May 11, 5:03 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 42 min |
| May 11, 5:12 AM EDT | Tornado Warning | FFC | Lamar, Pike, Upson | 33 min |
| May 11, 5:22 AM EDT | Tornado Warning | FFC | Newton, Rockdale | 38 min |
| May 11, 5:28 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 37 min |
| May 11, 5:37 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Upson | 23 min |
| May 11, 5:37 AM EDT | Tornado Warning | FFC | Bibb, Crawford, Monroe | 38 min |
| May 11, 5:50 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 55 min |
| May 11, 5:52 AM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley | 38 min |
| May 11, 5:54 AM EDT | Tornado Warning | FFC | Bibb, Twiggs | 36 min |
| May 11, 5:58 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 62 min |
| May 11, 6:10 AM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 35 min |
| May 11, 6:12 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Macon, Peach, Pulaski and 1 more | 48 min |
| May 11, 6:26 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Treutlen | 49 min |
| May 11, 6:32 AM EDT | Tornado Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 43 min |
| May 11, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 39 min |
| May 11, 6:39 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 51 min |
| May 11, 6:43 AM EDT | Tornado Warning | FFC | Jefferson, Washington | 47 min |
| May 11, 6:48 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 57 min |
| May 11, 6:52 AM EDT | Tornado Warning | FFC | Emanuel | 38 min |
| May 11, 6:56 AM EDT | Tornado Warning | FFC | Laurens, Montgomery, Toombs, Treutlen, Wheeler | 47 min |
| May 11, 7:10 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 50 min |
| May 11, 7:18 AM EDT | Tornado Warning | FFC | Crisp, Sumter | 57 min |
| May 11, 7:54 AM EDT | Tornado Warning | FFC | Crisp, Wilcox | 36 min |
| May 11, 8:23 AM EDT | Severe Thunderstorm Warning | FFC | Telfair | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.